Preheating with nonminimally coupled scalar fields in higher-curvature inflation models - art. no. 123505

Citation
S. Tsujikawa et al., Preheating with nonminimally coupled scalar fields in higher-curvature inflation models - art. no. 123505, PHYS REV D, 6012(12), 1999, pp. 3505
Citations number
88
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6012
Issue
12
Year of publication
1999
Database
ISI
SICI code
0556-2821(199912)6012:12<3505:PWNCSF>2.0.ZU;2-1
Abstract
In higher-curvature inflation models (R + alpha(n)R(n)), we study a paramet ric preheating of a scalar field chi coupled nonminimally to a spacetime cu rvature R(xi R chi(2)). In the case of the R-2-inflation model, efficient p reheating becomes possible for rather small values of xi, i.e., \xi\less th an or similar to several. Although the maximal fluctuation root[chi(2)](max )approximate to 2x10(17) GeV for xi approximate to -4 is almost the same as the chaotic inflation model with a nonminimally coupled chi held, the grow th rate of the fluctuation becomes much larger and efficient preheating is realized. We also investigate preheating for the R-4 model and find that th e maximal fluctuation is root[chi(2)](max) approximate to 8 x 10(16) GeV fo r xi approximate to -35. [S0556-2821(99)05522-8].